# SDR UIEA2015080900405

- Difficulty date: August 4, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 89,096 hours, 17,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROX LIGHT 46H, 47H, 48H, 50H & 60H REPLACED IAW 33-51-12.  60H STILL INOPERATIVE.  TRANSFERRED TO MEL 33-21-01-01-01C.
